# SDR DXTA200702565

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 7,458 hours, 6,168 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215297
- Part serial: 1791
- Condition: Weak
- Location: Mlg
- Part time: 1,153 hours, 959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE ON CAPTAIN'S SIDE DEPRESSES FURTHER THAN LT SIDE AND IS SOFT.  CO-PILOTS SIDE HAS SIMILAR PROBLEM. REMOVED AND REPLACED RT MAIN BRAKE IAW CE-560 MAINTENANCE MANUAL 32-42-01.
